Publicado

1987-07-01

Generating uniformly distributed points in a sphere of norm || ||p in Rn

Palabras clave:

Algorithm, sphere in the space, Euclidean norm (es)

Descargas

Autores/as

  • Stefan Corneliu Stefanescu University of Bucharest
  • Virgil Craiu University of Bucharest

In this paper an efficient algorithm is given for generating uniformly distributed points in a sphere in the space Rn with norm I II p' A way is suggested for generating ~niformly distributed points in a general sphere of norm I I(C). or in the intersection of such domains in JR~. and uni~ormly distributed points on the surface of the Euclidean norm sphere or in a bounded domain of Rn. The classical results are obtained as particular cases.

In this paper an efficient algorithm is given for generating uniformly distributed points in a sphere in the space Rn with norm || ||p. A way is suggested for generating uniformly distributed points in a general sphere of norm ||  ||p (C), or in the intersection of such domains in Rn+,  and uniformly distributed points on the surface of the Euclidean norm sphere or in a bounded domain of Rn. The classical results are obtained as particular cases.

 

 

Cómo citar

APA

Stefanescu, S. C., & Craiu, V. (1987). Generating uniformly distributed points in a sphere of norm || ||p in Rn. Revista Colombiana de Matemáticas, 21(2-4), 187–200. Recuperado a partir de https://revistas.unal.edu.co/index.php/recolma/article/view/33027

ACM

[1]
Stefanescu, S.C. y Craiu, V. 1987. Generating uniformly distributed points in a sphere of norm || ||p in Rn. Revista Colombiana de Matemáticas. 21, 2-4 (jul. 1987), 187–200.

ACS

(1)
Stefanescu, S. C.; Craiu, V. Generating uniformly distributed points in a sphere of norm || ||p in Rn. rev.colomb.mat 1987, 21, 187-200.

ABNT

STEFANESCU, S. C.; CRAIU, V. Generating uniformly distributed points in a sphere of norm || ||p in Rn. Revista Colombiana de Matemáticas, [S. l.], v. 21, n. 2-4, p. 187–200, 1987. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/33027. Acesso em: 25 jun. 2022.

Chicago

Stefanescu, Stefan Corneliu, y Virgil Craiu. 1987. «Generating uniformly distributed points in a sphere of norm || ||p in Rn». Revista Colombiana De Matemáticas 21 (2-4):187-200. https://revistas.unal.edu.co/index.php/recolma/article/view/33027.

Harvard

Stefanescu, S. C. y Craiu, V. (1987) «Generating uniformly distributed points in a sphere of norm || ||p in Rn», Revista Colombiana de Matemáticas, 21(2-4), pp. 187–200. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33027 (Accedido: 25junio2022).

IEEE

[1]
S. C. Stefanescu y V. Craiu, «Generating uniformly distributed points in a sphere of norm || ||p in Rn», rev.colomb.mat, vol. 21, n.º 2-4, pp. 187–200, jul. 1987.

MLA

Stefanescu, S. C., y V. Craiu. «Generating uniformly distributed points in a sphere of norm || ||p in Rn». Revista Colombiana de Matemáticas, vol. 21, n.º 2-4, julio de 1987, pp. 187-00, https://revistas.unal.edu.co/index.php/recolma/article/view/33027.

Turabian

Stefanescu, Stefan Corneliu, y Virgil Craiu. «Generating uniformly distributed points in a sphere of norm || ||p in Rn». Revista Colombiana de Matemáticas 21, no. 2-4 (julio 1, 1987): 187–200. Accedido junio 25, 2022. https://revistas.unal.edu.co/index.php/recolma/article/view/33027.

Vancouver

1.
Stefanescu SC, Craiu V. Generating uniformly distributed points in a sphere of norm || ||p in Rn. rev.colomb.mat [Internet]. 1 de julio de 1987 [citado 25 de junio de 2022];21(2-4):187-200. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33027

Descargar cita

Descargas

Los datos de descargas todavía no están disponibles.

Visitas a la página del resumen del artículo

84